# SDR DL76S991075

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR REMAINED EXTENDED AFTER T/O, ALT GEAR EXTENSION WORKED OK.  MTC IN WORK ON GEAR RETRACTION AT TOC.  NO NOTICEABLE DAMAGE TO GEAR.  GEAR PINS INSTALLED FOR MTC.
